# SDR UALA2011090504762

- Difficulty date: September 4, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 66,866 hours, 24,768 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N300285
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E SLAT T/E WEDGE DELAMINATED ON LWR SURFACE APPROX 45 INCHES FROM OTBD EDGE.  AREA APROX 15 SQ IN.  REMOVED NR 5 L/E SLAT, INSTALLED NR 5 LEADING EDGE SLAT FROM ITEM F(1) THROUGH F(12)(G).  COMPLETED INSTALLATION FROM MM ITEM 12G TO COMPLETION.
